Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

A small portion of skin coming out from my anus. I have piles.

Hello Doctor , I was diaginised with early stages of Piles soem two years back. I was taking the tablet Etosys and an oinment named Smuth which got rid of my piles. However now again i have started having the pain and i could feel a small portion skin or so coming out which is causing severe pain when i walk and sit. I am also having some bleeding and facing dificulty when passing stool. Can you suggest me some tablets or treatment to get rid of this immediately.
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  661
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hi Harish,
First of all take one good laxative and stool softner like Esapgole 2tsf with warm water bed time.
Tab triphala gugul 2 bd along with abhayarista 2 tsf
Tub bath with warm water after daefication
Try this definatly work.... give me regular followup
Answered: Thu, 16 Jun 2011
General & Family Physician Dr. P. Mahesh's  Response
Hi harish,
Welcome to HCM.
It looks like you must be having small tear in the anal region, along with piles. This tear must be causing the discomfort while walking and pain while passing stool. The bleeding could be due to piles or tear. This must have been caused by hard stools. Drink plenty of water, eat lots of green vegetables and fruits which should loosen your stool. Use Western commode and avoid Indian commode as far as possible. It is better to consult a surgeon who will have to examine you and if necessary treat you with antibiotics.
Answered: Thu, 16 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor